# SDR 0300565512

- Difficulty date: February 21, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- Aircraft time: 57,432 hours, 23,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on seat track at BS 365 RBL 24.75 and RBL 45. Repaired per EA 55-192510.
